# SDR SWAA2019032530943

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,501 hours, 28,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 416A2204
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR RETAINING FASTENER BROKEN.  R&R CLIP IAW DWG.
